MAUDE Adverse Event Report: STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC

STRYKER-ENDOSCOPY TIJUANA MX; TOURNIQUET, PNEUMATIC
Model Number 5921-030-235
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is currently in progress.The investigation results will be submitted in a supplemental mdr.H3 other text : 81.
 
Event or Problem Description
It was reported the device was leaking.There was no patient injury or medical intervention reported.The complainant is not aware of any extended procedure time.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the elbow junctions and tubing to cuff adapters revealed no separation.The quick connect o-rings and overall integrity of the connectors appeared to be in-tact with no visual indication of damage.The tubing was clear with no visual kinks, bends, or distress.The velcro strap, hooks and loop had pilling on them.The entirety of the cuff appeared to be intact with no obvious signs of rips, tears, fraying, or lacerations.The ptc showed a loss below the 2% limit of 0.9, therefore, passing the leak test.However, in light of information provided by our field service representatives, the reported event was able to be replicated by closing the receiving connector end(s) and/or angling the quick connect and forcing the dislodging of the o-ring(s), thereby confirming the reported event of leak.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root cause is improper connection to pump.The instructions for use (ifu) state: warnings: - it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time.- avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff.Directions for use: - before beginning the procedure, verify compatibility of all devices and accessories.- prior to surgery, select the proper sized tourniquet cuff by measuring the circumference of the patient's limb.This will avoid problems caused by a tourniquet cuff that is too small or too large.- secure the cuff fasteners to ensure that the cuff stays in place during the procedure.- if the package is damaged or if it was opened and the device was not used, return the device and packaging to stryker sustainability solutions.- inspect the device for overall condition and physical integrity.Do not use the device if any damage is noted.Return the device and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description

Brand Name
NA
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer (Section G)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key17187672
Report Number3020163307-2023-00213
Device Sequence Number14891706
Product Code KCY
UDI-Device Identifier00885825016166
UDI-Public00885825016166
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2025
Device Model Number5921-030-235
Device Catalogue Number5921-030-235RR
Device Lot Number0000280188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown